BibTeX record journals/tc/KudielkaO66

download as .bib file

@article{DBLP:journals/tc/KudielkaO66,
  author    = {Viktor Kudielka and
               P. Oliva},
  title     = {Complete Sets of Functions of Two and Three Binary Variables},
  journal   = {{IEEE} Trans. Electron. Comput.},
  volume    = {15},
  number    = {6},
  pages     = {930--931},
  year      = {1966},
  url       = {https://doi.org/10.1109/PGEC.1966.264478},
  doi       = {10.1109/PGEC.1966.264478},
  timestamp = {Wed, 20 May 2020 21:32:32 +0200},
  biburl    = {https://dblp.org/rec/journals/tc/KudielkaO66.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics